Re: CBC Lymph count
From: Karen Kaplan (firstname.lastname@example.org)
Fri Feb 11 17:41:19 2000
I just checked http://www.medicinenet.com and there are some meds for Crohn's
disease that reduce the lymphocyte count.
I am sure there are some meds that will raise it, too. And, it seems to me,
that adhesions on the ovary can disrupt the rest of the endocrine system,
which could throw off some CBC readings. If the adhesions are on the liver,
that could probably disrupt normal function, too.
Helen - you would like this website -and thanks for your recommendations to
learn more about bowel obstruction. The bleeding at the end of my surgery
was in the same location as my post-op diverticulitis, and I have been
wondering if I am having some partial small bowel obstruction this past
week. Lucky I am seeing Dr. Reich next Tuesday. My key concern in
consulting him is assessing the risk of future emergency bowel obstruction -
like I really want to have my next operation in an emergency room with a
doctor I don't know anything about! Plus, I can't stand the constant
reminder (pain) of what the last surgeon did to me.
>----- Original Message -----
From: Helen Dynda <email@example.com>
To: Multiple recipients of list ADHESIONS <firstname.lastname@example.org>
Sent: Friday, February 11, 2000 2:38 PM
Subject: Re: CBC Lymph count
> Welcome Ann! It is good to see you using the Message Board!!
> I had a complete CBC with Differential blood test done on December 22,
> 1999. All were within normal reference range except these:
> * AUTOMATED LYMPH is 41% -(HI)Reference Range is 20%-40%
> * NEUTROPHILIC BAND is 0 -(LO)Reference Range is 2-6
> * LYMPHOCYTES is 41.0 -(HI)Reference Range is 21.0-40.0
> I wonder if medications maybe affect these readings.
> At Fri, 11 Feb 2000, Ann wrote:
> >My lymphocyte count has been off for over a year now. It runs about 55%
> >- 60% which is considered a bit high. Do any of you have this problem .
> >. . Would adhesions cause your lymphocyte level to be elevated??? If
> >it caused by this, how do you treat it. Is this a sign of infection??
> >Input Needed! Thanks, Ann